# SDR SWAA2012032702615

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 28,312 hours, 16,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN ASSY PER MM.
